RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 1, Pages 43–51 (Mi adm64)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

A linear algorithm of checking of the graph connectness

Irina Dudchenkoa, Makar Plakhotnykb

a Sloviansk pedagogical university, Generala Batuka str., 19, 84116, Sloviansk, Ukraine
b Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko Univ., Volodymyrska str., 64, 01033 Kyiv, Ukraine

Abstract: An algorithm of sorting of all simply laced graph such that subalgorithm of checking of that the graph is connected is of linear dependence on the number of vertices of the graph.

Full text: PDF file (183 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 02.10.2011
Revised: 24.10.2011
Language:

Citation: Irina Dudchenko, Makar Plakhotnyk, “A linear algorithm of checking of the graph connectness”, Algebra Discrete Math., 13:1 (2012), 43–51

Citation in format AMSBIB
\Bibitem{DudPla12}
\by Irina~Dudchenko, Makar~Plakhotnyk
\paper A linear algorithm of checking of the graph connectness
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 1
\pages 43--51
\mathnet{http://mi.mathnet.ru/adm64}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963824}
\zmath{https://zbmath.org/?q=an:1257.05167}


Linking options:
  • http://mi.mathnet.ru/eng/adm64
  • http://mi.mathnet.ru/eng/adm/v13/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dudchenko I.V., Kirichenko V.V., Plakhotnyk M.V., “Strongly Connected Simply Laced Quivers and their Eigenvectors”, Ukr. Math. J., 64:3 (2012), 325–343  crossref  mathscinet  zmath  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:116
    Full text:69
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020